Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Have weight. Feeling bloated, sore breast, headache. Pregnancy test negative. Suggest

I am 29. I have put on weight, feeling very bloated always, (even if I diet)
I had sore breast for 3 weeks and been getting headaches and feeling really sleepy by 8pm everyday.
Please help?

I have done 4 pregancy test and all negative.
Also I had a normal period last month and stopped my pill 3 days ago (2 weeks early) and again having a period now. Normal.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi and thanks for the query,
I would start with your last worry. The bleeding you experienced after stopping the pill is very normal. This is called withdrawal bleeding, due to an abrupt change in circulating hormones in the body that lead to these bleeding. It is abrupt and does not give time for the body to adjust itself appropriately.
The pregnancy like symptoms you have been experiencing are certainly not due to pregnancy because of the evidence of withdrawal bleeding and regularity of the cycle. You might have simply experienced signs of ovulation. You should observe over a few days to see whether symptoms are going to ameliorate of aggravate.
In case there is anything, you might then need to see your gynecologist for reevaluation.
Thanks and best regards,
Luchuo, MD.
Answered: Sat, 13 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor